VOL. 168 · NO. 2 | 1 February 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (2), (1 February 2019)
No abstract available
Duke Math. J. 168 (2), (1 February 2019)
No abstract available
Articles
Stefan Schreieder
Duke Math. J. 168 (2), 187-223, (1 February 2019) DOI: 10.1215/00127094-2018-0041
KEYWORDS: rationality problem, stable rationality, decomposition of the diagonal, unramified cohomology, Lüroth problem, 14E08, 14D06, 14M20, 14J35
Roger Casals, Emmy Murphy
Duke Math. J. 168 (2), 225-323, (1 February 2019) DOI: 10.1215/00127094-2018-0055
KEYWORDS: Legendrian handlebody, Lefschetz fibrations, Weinstein structure, h-principle, 53D10, 53D15, 57R17
Jacob S. Christiansen, Barry Simon, Peter Yuditskii, Maxim Zinchenko
Duke Math. J. 168 (2), 325-349, (1 February 2019) DOI: 10.1215/00127094-2018-0045
KEYWORDS: Chebyshev polynomials, Widom conjecture, Parreau–Widom set, Direct Cauchy Theorem, Totik–Widom bound, 41A50, 30E15, 30C10
Ivan Panin
Duke Math. J. 168 (2), 351-375, (1 February 2019) DOI: 10.1215/00127094-2018-0042
KEYWORDS: reductive group schemes, principal G-bundles, Grothendieck–Serre’s conjecture, 20G35, 20G10
Backmatter
Duke Math. J. 168 (2), (1 February 2019)
No abstract available
Back to Top